BibTeX record journals/sac/Lambert13

download as .bib file

@article{DBLP:journals/sac/Lambert13,
  author    = {Philippe Lambert},
  title     = {Nonparametric additive location-scale models for interval censored
               data},
  journal   = {Stat. Comput.},
  volume    = {23},
  number    = {1},
  pages     = {75--90},
  year      = {2013},
  url       = {https://doi.org/10.1007/s11222-011-9292-6},
  doi       = {10.1007/s11222-011-9292-6},
  timestamp = {Wed, 25 Mar 2020 09:31:37 +0100},
  biburl    = {https://dblp.org/rec/journals/sac/Lambert13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics